... but changed to morning and I slept fine, then I went to 7.5 for almost 2 weeks slept fine but had blurry vision and hard time reading also the dizziness got worse so I cut back to 5mg and blurry vision and dizziness still persists, I take klonapin 1/2 of 0.5 mg to help with anxiety but it helps the dizziness for a little while. Should I go back to 7.5 or go back to night? I'm not sure what to do, I'm suppose to go to 10 mg. Please help!
Once dizziness and blurred vision (amongst other negative side effects) begin, especially when they persist after a dose reduction, is an indication the medication is not a good fit for you. Increasing the Lexapro will also likely increase your symptoms. You could ask your doctor about a medication change. Feel free to speak up for yourself tobyour doctor - I've had many pressure me into staying on medications when I knew the side effects were too much and now I always listen to myself on whether a medication is a good fit.
Best wishes as you go through this process!
It depends on how long you have been on Lexapro. The side effects may come with each increase in dose. You may want to stay with a lower dose until the side effects subside maybe for 4 weeks, unless you feel that a fall from the dizziness could be detrimental. Lexapro can be good for both depression and anxiety.
Best to talk to your doctor about your side effects and options.
Hope you find some answers soon.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2014 • 2 answers
Posted 26 Oct 2015 • 3 answers
Posted 26 Oct 2016 • 2 answers
Posted 18 Jan 2017 • 1 answer
Posted 9 Feb 2018 • 2 answers